advertisement
Question
Posted by: Beyond Tired | 2011/10/20

Don''t think doc going to Help - how long?

CS,
How long can I expect to feel this way, how soon should the pills be out of my system, I have to drive and all. I don''t feel good at all, all shaky that is. I don''t think he believes that the pills were taken or thrown away, he probably thinks I drank the whole lot, I wouldn''t have taken them, I would have taken the lithium if I wanted to do something and with the serequel, why waste time, heavens, but I don''t want to die anymore, I want to get my life in order. Any advise on how to feel better. I cannot explain how I feel, I have felt this way before and that was when I did take an overdose and was coming off it, it is almost similar.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If these unpleasant feelings are due to the drug withdrawal, as I said before, it shouldn't last more than a few days, because those members of this family of meds intended for use as sleeping pills, are designed to clear from the body more rapidly than those used to treat anxiety. That this feels like some previous phases of recovering from an overdose, is understandable, the situation is chemically rather similar.
Often, the best, though not most comfortable way is just to ride it out, like going cold turkey, and it shall pass. Some would suggest re-starting the meds, but without your doctor's help, or some casualty, this won't work.
because it is so very common for people who have become addicted to such drugs to say they were lost or stolen, so as to get further supplies, it is sadly understandable that all doctors and pharmacists will be highly sceptical about such reports. It is still hard to understand why anyone working for you, who hasn't previously thrown away your meds, would select just those to discard, and leave the others.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/10/20

If these unpleasant feelings are due to the drug withdrawal, as I said before, it shouldn't last more than a few days, because those members of this family of meds intended for use as sleeping pills, are designed to clear from the body more rapidly than those used to treat anxiety. That this feels like some previous phases of recovering from an overdose, is understandable, the situation is chemically rather similar.
Often, the best, though not most comfortable way is just to ride it out, like going cold turkey, and it shall pass. Some would suggest re-starting the meds, but without your doctor's help, or some casualty, this won't work.
because it is so very common for people who have become addicted to such drugs to say they were lost or stolen, so as to get further supplies, it is sadly understandable that all doctors and pharmacists will be highly sceptical about such reports. It is still hard to understand why anyone working for you, who hasn't previously thrown away your meds, would select just those to discard, and leave the others.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement